RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 79(121), Number 2(6), Pages 217–249 (Mi msb3587)  

This article is cited in 4 scientific papers (total in 4 papers)

Uniform convergence algebras and regenerate coverings

E. L. Arenson


Full text: PDF file (4248 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 8:2, 207–233

Bibliographic databases:

UDC: 517.948
MSC: 46A19, 28A78, 46J30, 46A55
Received: 16.09.1968

Citation: E. L. Arenson, “Uniform convergence algebras and regenerate coverings”, Mat. Sb. (N.S.), 79(121):2(6) (1969), 217–249; Math. USSR-Sb., 8:2 (1969), 207–233

Citation in format AMSBIB
\Bibitem{Are69}
\by E.~L.~Arenson
\paper Uniform convergence algebras and regenerate coverings
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 79(121)
\issue 2(6)
\pages 217--249
\mathnet{http://mi.mathnet.ru/msb3587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=254596}
\zmath{https://zbmath.org/?q=an:0189.13703|0193.10103}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 8
\issue 2
\pages 207--233
\crossref{https://doi.org/10.1070/SM1969v008n02ABEH001117}


Linking options:
  • http://mi.mathnet.ru/eng/msb3587
  • http://mi.mathnet.ru/eng/msb/v121/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Gorin, “On the research of G. E. Shilov in the theory of commutative Banach algebras and their subsequent development”, Russian Math. Surveys, 33:4 (1978), 193–217  mathnet  crossref  mathscinet  zmath
    2. M. I. Karahanyan, “On some algebraic characteristics of the algebra of all continuous functions on a locally connected compactum”, Math. USSR-Sb., 35:5 (1979), 681–696  mathnet  crossref  mathscinet  zmath  isi
    3. M. I. Karahanyan, “Algebras of continuous functions on locally connected compact spaces”, Funct. Anal. Appl., 12:2 (1978), 144–146  mathnet  crossref  mathscinet  zmath
    4. Evgeny A. Poletsky, “Analytic geometry on compacta in ℂ n ”, Math Z, 222:1 (1996), 407  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:141
    Full text:57
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020